# SDR DALA2016012000462

- Difficulty date: December 5, 2015
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 74,638 hours, 33,492 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1030
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE AT BS 1030 BETWEEN STRINGERS SR-2 AND SR-3 BEYOND ALLOWABLE DAMAGE LIMITS.  INSTALLED BLIND RIVET IAW SRM 53-00-01.  REPAIR 6, REPAIR OF LIGHTNING STRIKE. VISUAL INSP AT 1000 FLY CYCLES.  REPLACED NO  LATER THAN 3000 FLT CYCLES OR 24 MONTHS. INSPECTED RIVETS IAW SRM 53-00-01.  NO FURTHER DAMAGE NOTED.  OK TO CONTINUE, ON QC DEFERRAL.
